MathSciNet Relay Station
MathSciNet bibliographic data
MR2653124 92D25 (34C25 34D23)
Wei, Fengying; Lin, Yangrui; Que, Lulu; Chen, Yingying; Wu, Yunping; Xue, Yuanfu Periodic solution and global stability for a nonautonomous competitive Lotka-Volterra diffusion system. Appl. Math. Comput. 216 (2010), no. 10, 3097–3104.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement